# SDR COEA2013061218912

- Difficulty date: May 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: S55275006200
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MINOR REPAIR: FOUND LEVEL 2 CORROSION ON LT ELEVATOR HORN FITTING. REPLACED LT ELEVATOR IAW SRM 51-25-04.
